# SDR SWAA2021111533920

- Difficulty date: October 26, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737*
- Aircraft serial: 30603
- Aircraft time: 68,361 hours, 40,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A758083
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CRACKED AT BS947 RBL21 WL155 ; / [01] THIS PART NO FOUND ALLOWABLE DAMAGE ON SRM; REPAIR BY REMPLACEMENT PER SRM 51-10-02 PARA 9; [02] REMOVED INTERCOSTAL FROM AFT CARGO BETWEEN BS 927 TO BS 947 RBL 21 WL 155 PER SRM 51-40-02; [03] LOCATED AND DRILLED NEW INTERCOSTAL AT AFT CARGO BAY BETWEEN BS 927 TO BS 947 RBL 21 WL 155 P/N 147A7580-83 LOT#1472422-7 PO#826957/7 IAW SRM 51-40-05 ;DWG147A7500 REV:C AND DWG 147A7500REV:-.; [04] VERIFIED ITEM 3 CORRECTIVE ACTIONS.; [05] OK TO INSTALL.; [06] OK TO INSTALL; [07] INSTALLED NEW INTERCOSTAL AT BS 927 TO BS 947 RBL 21 WL 155;P/N 147A7580-83; LOT#1472422-7; PO#826957/7 IAW SRM 51-40-02; DWG 147A7500 REV:C ; AND DWG 147A7500 REV:-.; [08] RII INSPECTED ACTION 7; [09] INSPECTION COMPLETE
